# SDR DALA13071785642

- Difficulty date: December 20, 2013
- Submitted: December 24, 2013
- Operation: Air carrier
- Aircraft: N542US
- Make and model: Boeing 757251
- Aircraft serial: 26489
- Aircraft time: 50,281 hours, 19,971 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 1470
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY, LT ZEE ANGLE CORRODED AROUND FASTENER HOLES BS 1470,  BLENDED CORROSION IAW SRM 51-10-02, PG. 12 & 13.  R & R ANGLE FROM BS 1400-1540 IAW DWG NR 146N5390, ERA 373211-14MA, REV D.
